# SDR USAA2013013100012

- Difficulty date: January 30, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N823AW
- Make and model: Airbus A319-132
- Aircraft serial: 1463
- Aircraft time: 41,226 hours, 16,845 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: D2527710921300
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE RIGHT EMERGENCY EXIT REMOVAL INSTRUCTION PLACARD CURLING AT THE UPPER LEFT CORNER.  MAINTENANCE REPLACED PLACARD.
